Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions

Biljana Mihailović, E. Pap

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We introduce a generated Choquet integral with respect to absolutely monotone and sign stable set functions. Another type of integrals defined with respect to such a set function is obtained as a limit of an appropriate sequence of generated Choquet integrals.

Original languageEnglish
Pages (from-to)39-49
Number of pages11
JournalFuzzy Sets and Systems
Volume181
Issue number1
DOIs
Publication statusPublished - Oct 16 2011

Fingerprint

Choquet Integral
Monotone
Stable Set

Keywords

  • Absolutely monotone set function
  • Generated Choquet integral
  • Symmetric pseudo-operations

ASJC Scopus subject areas

  • Artificial Intelligence
  • Logic

Cite this

Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions. / Mihailović, Biljana; Pap, E.

In: Fuzzy Sets and Systems, Vol. 181, No. 1, 16.10.2011, p. 39-49.

Research output: Contribution to journalArticle

@article{01c8ee65089149749ea17776646cbd93,
title = "Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions",
abstract = "We introduce a generated Choquet integral with respect to absolutely monotone and sign stable set functions. Another type of integrals defined with respect to such a set function is obtained as a limit of an appropriate sequence of generated Choquet integrals.",
keywords = "Absolutely monotone set function, Generated Choquet integral, Symmetric pseudo-operations",
author = "Biljana Mihailović and E. Pap",
year = "2011",
month = "10",
day = "16",
doi = "10.1016/j.fss.2011.05.007",
language = "English",
volume = "181",
pages = "39--49",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions

AU - Mihailović, Biljana

AU - Pap, E.

PY - 2011/10/16

Y1 - 2011/10/16

N2 - We introduce a generated Choquet integral with respect to absolutely monotone and sign stable set functions. Another type of integrals defined with respect to such a set function is obtained as a limit of an appropriate sequence of generated Choquet integrals.

AB - We introduce a generated Choquet integral with respect to absolutely monotone and sign stable set functions. Another type of integrals defined with respect to such a set function is obtained as a limit of an appropriate sequence of generated Choquet integrals.

KW - Absolutely monotone set function

KW - Generated Choquet integral

KW - Symmetric pseudo-operations

UR - http://www.scopus.com/inward/record.url?scp=79960978460&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960978460&partnerID=8YFLogxK

U2 - 10.1016/j.fss.2011.05.007

DO - 10.1016/j.fss.2011.05.007

M3 - Article

VL - 181

SP - 39

EP - 49

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

IS - 1

ER -